# SDR FDEA201607302669

- Difficulty date: July 30, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sleeve
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CONSTANT SECTION BEARING, SLEEVE UNDER LT PIVOT BEARING SHAFT CRACKED IN 2 PLACES.  NOTE: IPC REF 55-51-01-01, ITEM 270 MM, REF: 55-51-01-2.  REMOVED SLEEVE AND BOLT , INSPECTED AREA, NO NOTED DEFECTS, INSTALLED NEW BOLT AND SLEEVE PER AMM 55-51-01-21
